PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2017 | 37 | 4 | 1015-1025
Tytuł artykułu

Labeled Embedding Of (n, n-2)-Graphs In Their Complements

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
Graph packing generally deals with unlabeled graphs. In [4], the authors have introduced a new variant of the graph packing problem, called the labeled packing of a graph. This problem has recently been studied on trees [M.A. Tahraoui, E. Duchêne and H. Kheddouci, Labeled 2-packings of trees, Discrete Math. 338 (2015) 816-824] and cycles [E. Duchˆene, H. Kheddouci, R.J. Nowakowski and M.A. Tahraoui, Labeled packing of graphs, Australas. J. Combin. 57 (2013) 109-126]. In this note, we present a lower bound on the labeled packing number of any (n, n − 2)-graph into Kn. This result improves the bound given by Woźniak in [Embedding graphs of small size, Discrete Appl. Math. 51 (1994) 233-241].
Słowa kluczowe
Wydawca
Rocznik
Tom
37
Numer
4
Strony
1015-1025
Opis fizyczny
Daty
wydano
2017-11-27
otrzymano
2015-09-11
poprawiono
2016-07-06
zaakceptowano
2016-08-23
online
2017-09-02
Twórcy
  • , 1, LIRIS UMR5205, F-69622,
autor
autor
  • , 1, LIRIS UMR5205, F-69622,
Bibliografia
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.doi-10_7151_dmgt_1977
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.